# SDR FDEA201802060315

- Difficulty date: February 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,080 hours, 17,781 cycles
- System (JASC): 2610 · Detection System
- Part: Relay
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

PASSING 30K FEET CLIMBING TO FL 340,  A NR 1 ENGINE FIRE INDICATION,  ENGINE INDICATIONS WERE NORMAL.  FOLLOWED ECAMS AND SECURED THE NR 1 ENGINE.  FIRE INDICATION REMAINED AFTER AGENT FIRED.  FIRED THE NR 2 AGENT AND THE FIRE INDICATION DEACTIVED.  RETURNED TO DEPARTURE.  REPLACED THE RELAY 9WD IAW ESPM 20-46-50.  PERFORMED A NR 1 FIRE DETECTION TEST IAW 26-12-00-05-02. NO DEFECTS NOTED.
